Alert archive / Texas / Flash Flood Warnings in 2003

Flash Flood Warning 24, NWS Midland/Odessa, TX

June 1, 2003Brewster County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Jun 1, 2003, 4:05 PM CDT for Brewster County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2003, 4:05 PM CDT (21:05 UTC)
Expired
Jun 1, 2003, 7:00 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Brewster County, TX

The radar

The Midland/Odessa radar (KMAF), 223 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2003-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2003-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1491 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 012105
FFWMAF
TXC043-020000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
405 PM CDT SUN JUN 1 2003

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BREWSTER COUNTY IN SOUTHWEST TEXAS

* UNTIL 700 PM CDT

* AT 405 PM CDT...WEATHER SERVICE RADAR DETECTED THUNDERSTORMS
  PRODUCING VERY HEAVY RAINFALL 3 MILES SOUTH OF ALPINE...MOVING
  NORTHEAST AT 20 MPH.

* SOME LOCATIONS AFFECTED INCLUDE...
  ALPINE...ALTUDA AND MARATHON

DO NOT DRIVE ACROSS FLOODED ROADWAYS. MOST FLASH FLOOD DEATHS OCCUR
IN AUTOMOBILES.

MOTORISTS WILL ENCOUNTER RAPIDLY RISING WATER IN UNDERPASSES...
INTERSECTIONS AND OTHER FLOOD PRONE AREAS. DO NOT DRIVE ACROSS
FLOODED ROADWAYS

LAT...LON 3040 10378 2979 10377 3021 10282 3065 10345

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 2:00 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 1, 2:00 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
200 PM CDT SUN JUN 1 2003

LOOKS TO BE BUSY AFTERNOON AND EVENING FOR AREA... EASTERN CWA IN
SLIGHT RISK.

CIRCULATION FROM A SHORTWAVE OVER SOUTHEAST NEW MEXICO CURRENTLY
MOVING INTO TEXAS AS SEEN ON SATELLITE AND EARLIER ON RADAR.  THIS
FEATURE NOT PICKED UP WELL IN THE MODELS EXCEPT FOR MESO ETA.  MESO
ETA BRINGS THIS VORT MAX ACROSS NORTHERN CWA DURING PEAK HEATING WITH
WEAKER SPOKES ROTATING THROUGH LATER.  AIDING CHANCES FOR STORMS IS A
WARM FRONT... DRYLINE... OUTFLOW BOUNDARIES... AND DAY TIME HEATING.
THE WARM FRONT HAS MOVED TO THE NORTHERN PART OF CWA WITH THE DRYLINE
STARTING TO COME EAST OFF THE MOUNTAINS.  RADAR INDICATING CONVECTION
STARTING OVER DAVIS MOUNTAINS.

KMAF 12Z SOUNDING LOOKS SEVERE AND UNUSUALLY MOIST FOR WEST TEXAS
WITH PW OF 1.3 INCHES... CAPES OVER 3300 J... LI OF -8... AND TOTAL
TOTALS OF 58.  DID 18Z RUN FOR SPC... STILL MOIST AND UNSTABLE.
MESO ETA SHOWALTER HAS -9 OVER NORTHERN CWA LATER TODAY.

GIVEN YESTERDAYS HEAVY RAIN OVER PARTS OF THE PERMIAN BASIN... WILL
EXPAND THE FLASH FLOOD WATCH SOUTHWARD TO INCLUDE MOST OF EASTERN
CWA.

IN THE UPPER LEVELS HIGH PRESSURE WILL STAY OVER MEXICO ALLOWING
NORTHWEST FLOW ALOFT INTO WEDNESDAY.  MODELS BRING A NUMBER OF
SHORTWAVES THROUGH THIS WEEK... WILL KEEP SLIGHT CHANCE/CHANCE OF
STORMS MOST PERIODS.

ATMOSPHERE SLOSHES BACK AND FORTH NEXT COUPLE OF DAYS.  ETA SHOWS A
LEE SIDE LOW WILL PULL THE WARM FRONT NORTH OUT OF OUR AREA TODAY BUT
DRAG IT BACK THROUGH THE AREA TOMORROW AS A COLD FRONT.  WINDS RETURN
TO THE SOUTH ON TUESDAY BUT ANOTHER FRONT DROPS INTO THE NORTHERN
PART OF THE AREA BY WEDNESDAY MORNING.  NOT EXPECTING MUCH COOLING
WITH THESE FRONTS... MAY TURN OUT TO BE MORE OF A WIND SHIFT
/BOUNDARY.  TEMPS WILL RUN A FEW DEGREES ABOVE NORMAL.

INITIAL NUMBERS FOLLOW.

MAF BB 68/92/67/93  4232
CNM BB 66/95/67/96  1232
MRF BB 62/94/63/86  1222
FST BB 71/95/70/97  2222

.MAF...
TX...FLASH FLOOD WATCH TONIGHT TXZ046>048-051>053-61>63-68>70.
NM...NONE.

72
Hazardous weather outlook, Jun 1, 2:27 PM CDT, 1 hour 38 minutes before
NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-020930-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
227 PM CDT SUN JUN 1 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST TEXAS AND SOUTHEASTERN
NEW MEXICO.

.DAY ONE...TONIGHT

ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED TO AFFECT PARTS OF THE
OUTLOOK AREA TONIGHT. THUNDERSTORMS WHICH WERE DEVELOPING ALONG THE
HIGHER TERRAIN OF THE NEW MEXICO AND WEST TEXAS MOUNTAINS THIS
AFTERNOON WILL INTENSIFY AND INCREASE IN COVERAGE AS THEY MOVE EAST
INTO THE PLAINS OF THE TRANS PECOS...SOUTHEAST NEW MEXICO...AND THE
PERMIAN BASIN. THESE STORMS WILL PRODUCE PARTICUARLY HEAVY
LOCALLIZED RAINFALL WHICH MAY RESULT IN FLASH FLOODING. DAMAGING
THUNDERSTORM WINDS AND LARGE HAIL CAN ALSO BE EXPECTED. A LIMITED
THREAT OF AN ISOLATED TORNADO CAN NOT BE RULED OUT...ESPECIALLY
ACROSS THE UPPER TRANS PECOS AND PERMIAN BASIN.

AREAS WHICH ARE MOST LIKELY TO EXPERIENCE SEVERE WEATHER TONIGHT
INCLUDE LOCATIONS EAST OF LINE FROM FORT STOCKTON...TO WINK...TO
HOBBS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH
THURSDAY. ANY THUNDERSTORMS WHICH DEVELOP WILL HAVE THE POTENTIAL TO
BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY THIS EVENING AND TONIGHT
GENERALLY EAST OF THE PECOS RIVER.

TECHNICAL DISCUSSION...
A WELL DEFINED UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE SOUTHEAST
NEW MEXICO/WEST TEXAS BORDER THIS AFTERNOON. THIS FEATURE WILL AID
THUNDERSTORM DEVELOPMENT ACROSS THE REGION. AT THE SURFACE...A WARM
FRONT WILL MOVE NORTH ACROSS THE PERMIAN BASIN. MANY OTHER BOUNDARIES
LIKELY EXIST ACROSS THE REGION IN THE WAKE OF EARLIER CONVECTION. AN
VERY MOIST ATMOSPHERE AND NEARLY FULL SUNSHINE WILL RESULT IN A VERY
UNSTABLE AIRMASS WITH LIFTED INDEX VALUES NEAR -10 DEGREES. WITH THE
DEGREE OF MOISTURE/INSTABILITY AND RECENT HEAVY RAIN EVENTS...EXPECT
FLASH FLOODING TO BE A PRIMARY CONCERN OVER THE BASIN. INVERTED V
BOUNDARY LAYER PROFILES AND RELATIVELY LOW FREEZING LEVELS SUPPORT AN
ENHANCED THREAT OF DAMAGING WINDS AND LARGE HAIL. SHEAR PROFILES WILL
BECOME MORE FAVORABLE FOR SUPERCELL THUNDERSTORMS INTO THE EVENING
HOURS. ALTHOUGH EXTREMLY LIMITED...GIVEN THESE FACTORS AN ISOLATED
TORNADO CAN NOT BE RULED OUT...ESPECIALLY NEAR BOUNDARIES.

LINDLEY

In the hours before

Local storm report, Jun 1, 12:37 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1237 PM CDT SUN JUN 01 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0704 PM    MIDLAND                   TX   60 MPH TSTM GUST
05/31/03   MIDLAND                        REPORTED BY STORM
                                          SPOTTER LOCATED IN THE
                                          NORTHWEST PORTIONS OF
                                          THE CITY OF MIDLAND.

0704 PM    5 W MIDLAND               TX   75 MPH TSTM GUST
05/31/03   MIDLAND                        NUMEROUS REPORTS OF
                                          EXTREME WINDS.  POWER
                                          POLES DOWN AT THE
                                          INTERSECTION OF FARM TO
                                          MARKET ROAD 1788 AND
                                          WEST COUNTY ROAD 60 AS
                                          WELL AS AT THE
                                          INTERSECTION OF COUNTY
                                          ROAD 1247 AND HWY 158 .
                                          BARN DESTROYED AT THE
                                          INTERSECTION OF FARM TO
                                          MARKET ROAD 1788 AND
                                          COUNTY ROAD 1083.
                                          INFORMATION RECEIVED
                                          FROM THE EMERGENCY
                                          MANAGER AS WELL AS
                                          SPOTTERS AND THE
                                          GENERAL PUBLIC.

0707 PM    MIDLAND                   TX   75 MPH TSTM GUST
05/31/03   MIDLAND                        REPORTED BY OFF-DUTY
                                          NWS EMPLOYEE.

0713 PM    MIDLAND                   TX   .88 INCH HAIL
05/31/03   MIDLAND                        REPORTED BY THE PUBLIC
                                          OVER NORTHWEST PORTIONS
                                          OF THE CITY OF MIDLAND.

0720 PM    MIDLAND                   TX   .88 INCH HAIL
05/31/03   MIDLAND                        REPORTED AT THE
                                          INTERSECTION OF FARM TO
                                          MARKET ROAD 1788 AND
                                          HIGHWAY 191.

0744 PM    MIDLAND                   TX   FLOOD
05/31/03   MIDLAND                        WATER REPORTED OVER THE
                                          CURBS IN NORTHERN
                                          PORTIONS OF THE CITY OF
                                          MIDLAND. REPORTED BY
                                          OFF-DUTY NWS EMPLOYEE.

0800 PM    MIDLAND                   TX   FLOOD
05/31/03   MIDLAND                        WATER FILLING THE BAR
                                          DITCHES AND OVER THE
                                          ROAD AT THE
                                          INTERSECTION OF COUNTY
                                          ROADS 60 AND 1275 AND
                                          ALSO AT THE
                                          INTERSECTION OF  COUNTY
                                          ROADS 1110 AND 120.
                                          REPORTED BY EMERGENCY
                                          MANAGEMENT.

0810 PM    STANTON                   TX   60 MPH TSTM GUST
05/31/03   MARTIN                         EVENT DURATION 10
                                          MINUTES. REPORTED BY
                                          THE PUBLIC.

0822 PM    GREENWOOD                 TX   FLOOD
05/31/03   MIDLAND                        1-1 1/2 FEET OF WATER
                                          OVER FM307 NEAR THE
                                          INTERSECTION OF FM307
                                          AND COUNTY ROAD 1110.
                                          REPORTED BY A STORM
                                          SPOTTER.

0835 PM    8 NW LAMESA               TX   1.75 INCH HAIL
05/31/03   DAWSON                         REPORTED AT THE
                                          INTERSECTION OF FARM TO
                                          MARKET ROAD 1064 AND
                                          HIGHWAY 137. REPORTED
                                          BY STORM SPOTTER. EVENT
                                          DURATION 10 MINUTES.

0845 PM    LUTHER                    TX   .88 INCH HAIL
05/31/03   HOWARD                         REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0916 PM    LUTHER                    TX   1 INCH HAIL
05/31/03   HOWARD                         REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0917 PM    LAMESA                    TX   1.75 INCH HAIL
05/31/03   DAWSON                         REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0917 PM    8 N BIG SPRING            TX   FLOOD
05/31/03   HOWARD                         FARM TO MARKET ROAD 669
                                          IMPASSABLE DUE TO
                                          FLOODING.  REPORTED BY
                                          A STORM SPOTTER.

0920 PM    5 NW LAMESA               TX   FLOOD
05/31/03   DAWSON                         FLOODING OCCURRING
                                          ALONG HIGHWAY 137.
                                          REPORTED BY STORM
                                          SPOTTER.

0920 PM    5 NW LAMESA               TX   1 INCH HAIL
05/31/03   DAWSON                         NICKEL TO QUARTER HAIL
                                          REPORTED BY A STORM
                                          SPOTTER.

0930 PM    7 E LAMESA                TX   .75 INCH HAIL
05/31/03   DAWSON                         REPORTED BY THE PUBLIC.

0940 PM    6 NW LAMESA               TX   FLOOD
05/31/03   DAWSON                         WATER COVERING HIGHWAY
                                          137 JUST SOUTH OF
                                          INTERSECTION WITH FARM
                                          TO MARKET ROAD 1064.
                                          REPORTED BY STORM
                                          SPOTTER.

1045 PM    7 W MIDLAND               TX   FLOOD
05/31/03   MIDLAND                        COUNTY ROAD 60
                                          BARRICADED 2 MILES WEST
                                          OF FARM TO MARKET ROAD
                                          1788. REPORTED BY AN
                                          OFF-DUTY NWS EMPLOYEE.
Special weather statement, Jun 1, 2:38 PM CDT, 1 hour 27 minutes before
NMZ029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-020000-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
238 PM CDT SUN JUN 1 2003

...ANOTHER ROUND OF SEVERE THUNDERSTORMS WITH THE POTENTIAL FOR FLASH
FLOODING IS EXPECTED THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PARTS OF WEST TEXAS AND
SOUTHEAST NEW MEXICO ONCE AGAIN THIS AFTERNOON AND EVENING.
CURRENT INDICATIONS SUGGEST STORMS WILL LIKELY BEGIN ACROSS THE TRANS
PECOS REGION BY MID TO LATE AFTERNOON...AND MOVE EAST LATE THIS
AFTERNOON AND THIS EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING PARTICULARLY HEAVY LOCALIZED RAINFALL WHICH MAY RESULT IN
FLASH FLOODING. THERE WILL ALSO BE A THREAT OF LARGE HAIL AND
DAMAGING THUNDERSTORM WINDS.

THE AREAS WHICH ARE MOST LIKELY TO EXPERIENCE SEVERE WEATHER LATER
TODAY AND TONIGHT INCLUDE LOCATIONS EAST OF A LINE FROM FORT
STOCKTON...TO WINK...TO HOBBS.

AREA RESIDENTS SHOULD STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL
TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR
LATER STATEMENTS CONCERNING THE SEVERE WEATHER THREAT.

LINDLEY
Special weather statement, Jun 1, 3:25 PM CDT, 40 minutes before
TXZ045>048-050>053-058-060>063-067>070-075-081-082-020200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
325 PM CDT SUN JUN 1 2003

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS ISSUED A SEVERE
THUNDERSTORM WATCH UNTIL 900 PM CDT SUNDAY EVENING FOR THE FOLLOWING
COUNTIES...

IN WEST TEXAS...

ANDREWS...BORDEN...CRANE...DAWSON...ECTOR...GAINES...GLASSCOCK...
HOWARD...MARTIN...MIDLAND...MITCHELL...REAGAN...SCURRY...UPTON...WARD
AND WINKLER

IN SOUTHWEST TEXAS...

BREWSTER...CULBERSON...PECOS...REEVES AND TERRELL

THIS SEVERE THUNDERSTORM WATCH INCLUDES THE CITIES OF...

ANDREWS...BAKERSFIELD...BIG LAKE...BIG SPRING...COLORADO CITY...
CRANE...DRYDEN...FORT STOCKTON...GAIL...GARDEN CITY...HOBBS...
KERMIT...LAJITAS...LAMESA...LOVINGTON...MARATHON...MCCAMEY...
MIDLAND...MONAHANS...ODESSA...PANTHER JUNCTION...PECOS...RANKIN...
SANDERSON...SEMINOLE...SHEFFIELD...SNYDER...STANTON AND TATUM

A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL 3/4 OF AN INCH OR
GREATER AND DAMAGING WINDS IN EXCESS OF 58 MPH. VERY HEAVY RAINFALL
AND DEADLY LIGHTNING ARE ALSO POSSIBLE. IF YOU ARE IN OR NEAR TO THE
WATCH AREA...CHECK PREPAREDNESS REQUIREMENTS...KEEP INFORMED...AND BE
PREPARED TO SEEK SAFE SHELTER IF A WARNING IS ISSUED OR SEVERE
WEATHER IS OBSERVED.
Special weather statement, Jun 1, 3:25 PM CDT, 40 minutes before
TXZ045>048-050>053-058-060>063-067>070-075-081-082-020200-

SPECIAL WEATHER STATEMENT...CORRECTION TO ADD LEA COUNTY
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
325 PM CDT SUN JUN 1 2003

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS ISSUED A SEVERE
THUNDERSTORM WATCH UNTIL 900 PM CDT SUNDAY EVENING FOR THE FOLLOWING
COUNTIES...

IN WEST TEXAS...

ANDREWS...BORDEN...CRANE...DAWSON...ECTOR...GAINES...GLASSCOCK...
HOWARD...MARTIN...MIDLAND...MITCHELL...REAGAN...SCURRY...UPTON...WARD
AND WINKLER

IN SOUTHWEST TEXAS...

BREWSTER...CULBERSON...PECOS...REEVES AND TERRELL

IN SOUTHEAST MEW MEXICO

LEA

THIS SEVERE THUNDERSTORM WATCH INCLUDES THE CITIES OF...

ANDREWS...BAKERSFIELD...BIG LAKE...BIG SPRING...COLORADO CITY...
CRANE...DRYDEN...FORT STOCKTON...GAIL...GARDEN CITY...HOBBS...
KERMIT...LAJITAS...LAMESA...LOVINGTON...MARATHON...MCCAMEY...
MIDLAND...MONAHANS...ODESSA...PANTHER JUNCTION...PECOS...RANKIN...
SANDERSON...SEMINOLE...SHEFFIELD...SNYDER...STANTON AND TATUM

A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL 3/4 OF AN INCH OR
GREATER AND DAMAGING WINDS IN EXCESS OF 58 MPH. VERY HEAVY RAINFALL
AND DEADLY LIGHTNING ARE ALSO POSSIBLE. IF YOU ARE IN OR NEAR TO THE
WATCH AREA...CHECK PREPAREDNESS REQUIREMENTS...KEEP INFORMED...AND BE
PREPARED TO SEEK SAFE SHELTER IF A WARNING IS ISSUED OR SEVERE
WEATHER IS OBSERVED.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:32 PM CDTFlash Flood WarningMAFMidland3 hr
May 31, 7:49 PM CDTSevere Thunderstorm WarningMAFMidland56 min
May 31, 7:54 PM CDTSevere Thunderstorm WarningMAFMartin66 min
May 31, 8:24 PM CDTSevere Thunderstorm WarningMAFHoward66 min
May 31, 8:37 PM CDTSevere Thunderstorm WarningMAFDawson53 min
May 31, 8:59 PM CDTFlash Flood WarningMAFDawson3 hr
May 31, 9:04 PM CDTFlash Flood WarningMAFHoward3 hr
May 31, 9:30 PM CDTSevere Thunderstorm WarningMAFDawson60 min
Jun 1, 2:57 PM CDTSevere Thunderstorm WarningMAFPecos63 min
Jun 1, 3:36 PM CDTSevere Thunderstorm WarningMAFBrewster54 min
Jun 1, 3:40 PM CDTFlash Flood WarningMAFPecos3 hr
Jun 1, 4:31 PM CDTSevere Thunderstorm WarningMAFPecos59 min
Jun 1, 5:42 PM CDTSevere Thunderstorm WarningMAFTerrell63 min
Jun 1, 5:52 PM CDTSevere Thunderstorm WarningMAFGaines58 min
Jun 1, 6:54 PM CDTSevere Thunderstorm WarningMAFDawson, Martin66 min

Nearby

Flash Flood Warnings in Texas, 2003Every flash flood warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.